Translator Disclaimer
March 2008 On very high degrees
Keng Meng Ng
J. Symbolic Logic 73(1): 309-342 (March 2008). DOI: 10.2178/jsl/1208358755

Abstract

In this paper we show that there is a pair of superhigh r.e. degree that forms a minimal pair. An analysis of the proof shows that a critical ingredient is the growth rates of certain order functions. This leads us to investigate certain high r.e. degrees, which resemble ∅’ very closely in terms of ∅’-jump traceability. In particular, we will construct an ultrahigh degree which is cappable.

Citation

Download Citation

Keng Meng Ng. "On very high degrees." J. Symbolic Logic 73 (1) 309 - 342, March 2008. https://doi.org/10.2178/jsl/1208358755

Information

Published: March 2008
First available in Project Euclid: 16 April 2008

zbMATH: 1168.03031
MathSciNet: MR2387945
Digital Object Identifier: 10.2178/jsl/1208358755

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 1 • March 2008
Back to Top